MathSciNet Relay Station
MathSciNet bibliographic data
MR139252 65.10
Wynn, P. A sufficient condition for the instability of the $\varepsilon $-algorithm. Nieuw Arch. Wisk. (3) 9 1961 117–119.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement